Alert archive / Kansas / Special Weather Statements in 2015
Special Weather Statement, NWS Goodland, KS
NWS Goodland, KS issued this special weather statement at Jul 19, 2015, 2:21 AM CDT for Graham County, Kansas. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2015, 2:21 AM CDT (07:21 UTC)
- Expired
- Jul 19, 2015, 3:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Goodland, KS
County Graham County, KS
The radar
The Goodland radar (KGLD), 155 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 2:30 AM CDT | TSTM WND GST 52 | Hill City, KS | |
| Jul 19, 2:30 AM CDT | TSTM WND GST 60 | Hill City, KS | |
| Jul 19, 2:43 AM CDT | TSTM WND GST 63 | Hill City, KS | PEAK GUST. |
| Jul 19, 2:50 AM CDT | TSTM WND DMG | Bogue, KS | SOCIAL MEDIA REPORT. TREES...LARGE TREE BRANCHES AND POWERLINES DOWN IN BOGUE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 3123 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
121 WWUS83 KGLD 190721 SPSGLD SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 221 AM CDT SUN JUL 19 2015 KSZ016-190800- GRAHAM KS- 221 AM CDT SUN JUL 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR GRAHAM COUNTY UNTIL 300 AM CDT... AT 220 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF MORLAND...OR 7 MILES WEST OF HILL CITY...MOVING EAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HILL CITY...MORLAND...BOGUE...NICODEMUS AND PENOKEE. LAT...LON 3915 10008 3956 10010 3956 9960 3914 9961 TIME...MOT...LOC 0720Z 266DEG 27KT 3937 9998 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:09 AM CDT, 12 minutes earlier.
Area forecast discussion, Jul 19, 2:09 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 109 AM MDT SUN JUL 19 2015 .UPDATE... ISSUED AT 108 AM MDT SUN JUL 19 2015 UPDATED GRIDS AND ZONES FOR THE EXPIRATION OF SEVERE THUNDERSTORM WATCH 439. UPDATE ISSUED AT 837 PM MDT SAT JUL 18 2015 ADDED ADDITIONAL KANSAS COUNTIES TO SEVERE WATCH 439 EFFECTIVE TIL 07Z. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 646 PM MDT SAT JUL 18 2015 UPDATED GRIDS AND ZONES FOR THE ISSUANCE OF SEVERE THUNDERSTORM WATCH 439 EFFECTIVE UNTIL 07Z. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 256 PM MDT SAT JUL 18 2015 FOR THE EXTENDED FORECAST PERIOD...AN ACTIVE WEATHER PATTERN IS EXPECTED TO PREVAIL INITIALLY BEFORE AN UPPER LEVEL RIDGE BUILDS ACROSS THE SOUTHERN PLAINS. AS THIS HAPPENS...PRECIPITATION CHANCES SHOULD GRADUALLY COME TO AN END DEPENDING ON THE RIDGE STRENGTH. FORECAST GUIDANCE PORTRAYS LARGE VARIATIONS BETWEEN THEM SO CONFIDENCE WITHIN THE EXTENDED FORECAST PERIOD LOWERS BEYOND WEDNESDAY. BEGINNING WITH SUNDAY EVENING THROUGH MONDAY MORNING...ANTICIPATE A LARGE COMPLEX OF STORMS TO MOVE ACROSS THE REGION. THIS FORECAST SCENARIO SEEMS ALMOST ASSURED GIVEN THE DEGREE OF GUIDANCE AGREEMENT BUT LARGE DIFFERENCES IN FAVORED LOCATIONS REMAIN. FEEL PART OF THE DISAGREEMENT STEMS FROM THE GLOBAL MODEL'S NORTH BIAS WITH RESPECT TO PRECIPITATION PLACEMENT. ACCOUNTING FOR THIS...THEN MOST GUIDANCE INDICATES A WIDE SWATH OF CONVECTIVE ACTIVITY GENERALLY ALONG AND SOUTH OF INTERSTATE 70. A FEW STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. OF LARGER CONCERN MAY BE THE HEAVY RAIN THREAT AS PRECIPITABLE WATER VALUES...BETWEEN 1.70" AND 1.90" ARE FORECAST TO BE IN THE 75TH TO 99TH PERCENTILE RANGE FOR THIS TIME OF YEAR. AS OF NOW...DID NOT CONSIDER A FLASH FLOOD WATCH AS LOCATIONS UNDER HIGHEST THREAT OF HEAVY RAIN HAVE BEEN QUITE DRY OVER THE PAST 14 DAYS...10 TO 50 PERCENT OF NORMAL. WITH POTENTIAL FOR HEAVY RAIN TONIGHT...A FLASH FLOOD WATCH MAY BE NEEDED EVENTUALLY FOR TOMORROW NIGHT IF IT APPEARS LOCATIONS WILL RECEIVE SEVERAL ROUNDS OF HEAVY RAIN. CONVECTION SHOULD OCCUR PRIMARILY OVERNIGHT WITH SHOWERS/STORMS EXITING THE REGION NEAR SUNRISE MONDAY. AFTER A BRIEF LULL IN CONVECTIVE ACTIVITY MONDAY MORNING...AN ADDITIONAL ROUND OR TWO OF STORMS SEEMS PLAUSIBLE MONDAY AFTERNOON AND EVENING. TWO AREAS OF THUNDERSTORM DEVELOPMENT ARE POSSIBLE... 1. ALONG A COLD FRONT MOVING SOUTH ACROSS NEBRASKA INTO NORTH KANSAS AND 2. THE COLORADO FRONT RANGE WITH STORMS DRIFTING NORTHEAST. PRECIPITATION CHANCES ARE NOT AS HIGH MONDAY DUE TO THE LACK OF A MORE SIGNIFICANT SHORTWAVE TROUGH MOVING THROUGH. BEGINNING MONDAY NIGHT AND PERSISTING THROUGH TUESDAY EVENING... ANTICIPATE A WARM AIR ADVECTION REGIME TO DEVELOP ALONG WITH PERSISTENT ISENTROPIC LIFT. ONCE AGAIN...GUIDANCE IS IN STRONG AGREEMENT BUT DIFFER SLIGHTLY WITH PRECIPITATION PLACEMENT. A LOW LEVEL JET AND VERY LOW CONDENSATION PRESSURE DEFICITS INDICATE FAVORABLE CONDITIONS FOR ELEVATED SHOWER/STORM DEVELOPMENT THROUGH THIS TIME FRAME. WAS HESITANT TO INITIALLY RAMP UP POPS SIGNIFICANTLY MONDAY NIGHT BUT IF MODEL AGREEMENT PERSISTS...FURTHER POP RAISING WOULD BE NEEDED. ANOTHER STRONGER SHORTWAVE TROUGH SHOULD ROLL THROUGH TUESDAY EVENING SO AGREED WITH CR INITIALIZATION PROCEDURE ON THIS BEING THE HIGHEST CHANCE FOR POPS DURING THIS PARTICULAR EVENT. BEHIND TUESDAY NIGHTS TROUGH PASSAGE...THE RIDGE OF HIGH PRESSURE BUILDS OVER THE SOUTHERN HIGH PLAINS ONCE AGAIN. THE STRENGTH OF THIS HIGH SHALL DETERMINE THE SOUTHERN EXTENT OF POTENTIAL CONVECTION THROUGH THE END OF NEXT WEEK. WITH A STRONGER HIGH PRESSURE...CONVECTION MAY BE CONFINED FURTHER NORTH WITH HOT AND DRY CONDITIONS LIKELY OVER THE TRI-STATE REGION. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1126 PM MDT SAT JUL 18 2015 SOME MVFR CONDITIONS WILL BE POSSIBLE AT KMCK EARLY IN THIS FORECAST AS STORMS MOVE THROUGH THAT AREA. CONDITIONS AT KGLD SHOULD CONTINUE TO IMPROVE TO VFR WITH THE BACK EDGE OF STORMS MOVING EAST. FORECAST SOUNDINGS AT BOTH SITES INDICATE STRATUS POSSIBLE TOWARD SUNRISE AND CONTINUE THROUGH MID MORNING. VFR WILL RETURN BY MID TO LATE MORNING AT BOTH SITES. LATER SUNDAY EVENING ANOTHER ROUND OF STORMS WILL BE POSSIBLE. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...FS SHORT TERM...FS LONG TERM...RRH AVIATION...FS
Hazardous weather outlook, Jul 18, 4:18 PM CDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 318 PM MDT SAT JUL 18 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-192130- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 318 PM MDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON INTO EARLY EVENING ALONG AND WEST OF A LINE FROM LEOTI TO BURLINGTON TO WRAY. THIS CLUSTER OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE REST OF THE AREA THROUGH THE OVERNIGHT HOURS. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO CANNOT BE RULED OUT EARLY IN THE ONSET OF THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... WIDESPREAD THUNDERSTORMS ARE ANTICIPATED SUNDAY EVENING INTO MONDAY MORNING GENERALLY SOUTH OF A LINE FROM YUMA COLORADO TO NORTON KANSAS. A FEW STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. FLASH FLOODING IS POSSIBLE FOR LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF HEAVY RAINFALL. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY THROUGH WEDNESDAY. THE GREATEST CHANCE FOR THUNDERSTORMS SHOULD ARRIVE TUESDAY THROUGH TUESDAY NIGHT. A FEW STRONG TO SEVERE STORMS...AS WELL AS LOCALLY HEAVY RAINFALL...WILL CONTINUE TO BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS.
In the hours before
Special weather statement, Jul 18, 10:28 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1028 PM CDT SAT JUL 18 2015 KSZ002-014-190345- THOMAS KS-RAWLINS KS- 1028 PM CDT SAT JUL 18 2015 AT 1026 PM CDT...A LINE OF STRONG THUNDERSTORM OUTFLOW WINDS EXTENDED ALONG A LINE FROM 6 MILES NORTHWEST OF BIRD CITY TO 14 MILES NORTHWEST OF SHARON SPRINGS...AND MOVING EAST AT 25 MPH. WIND GUSTS OF 62 MPH AT ST. FRANCIS HAVE BEEN REPORTED WITH THESE OUTFLOW WINDS. LOCATIONS IMPACTED INCLUDE... COLBY...ATWOOD...BREWSTER...LEVANT...REXFORD...MCDONALD...HERNDON... GEM...LUDELL AND MENLO. THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 36 AND 74. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN KANSAS. LAT...LON 3914 10072 3914 10139 3999 10140 4000 10074 TIME...MOT...LOC 0326Z 262DEG 24KT 3981 10162 3909 10186 LUNDQUIST
Special weather statement, Jul 18, 10:57 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1057 PM CDT SAT JUL 18 2015 NEZ080-190415- HITCHCOCK NE- 1057 PM CDT SAT JUL 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HITCHCOCK COUNTY UNTIL 1115 PM CDT... AT 1056 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PALISADE...OR 10 MILES SOUTHWEST OF HAYES CENTER...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRENTON AND PALISADE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN NEBRASKA. LAT...LON 4016 10104 4033 10131 4035 10129 4035 10076 TIME...MOT...LOC 0356Z 308DEG 24KT 4039 10113 LUNDQUIST
Special weather statement, Jul 18, 11:38 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1038 PM MDT SAT JUL 18 2015 KSZ002-NEZ079-080-190500- RAWLINS KS-DUNDY NE-HITCHCOCK NE- 1038 PM MDT SAT JUL 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS...WESTERN HITCHCOCK AND SOUTHEASTERN DUNDY COUNTIES UNTIL 1100 PM MDT/MIDNIGHT CDT/... AT 1038 PM MDT /1138 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF STRATTON...OR 13 MILES EAST OF BENKELMAN...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH AND HEAVY RAINFALL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STRATTON AND MAX. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT/200 AM CDT/ FOR NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA. LAT...LON 3990 10131 4021 10159 4034 10124 3990 10097 TIME...MOT...LOC 0438Z 270DEG 21KT 4008 10128 LUNDQUIST
Special weather statement, Jul 19, 12:02 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1102 PM MDT SAT JUL 18 2015
KSZ002-NEZ079-080-190515-
RAWLINS KS-DUNDY NE-HITCHCOCK NE-
1102 PM MDT SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RAWLINS...HITCHCOCK
AND EAST CENTRAL DUNDY COUNTIES UNTIL 1115 PM MDT/1215 AM CDT/...
AT 1101 PM MDT /1201 AM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF STRATTON...OR 8 MILES WEST OF
TRENTON...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRENTON...PALISADE AND STRATTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT/200 AM
CDT/ FOR NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.
LAT...LON 4004 10076 4003 10076 3996 10093 3988 10121
4024 10146 4035 10113 4035 10098
TIME...MOT...LOC 0501Z 239DEG 22KT 4019 10118
LUNDQUISTSpecial weather statement, Jul 19, 12:16 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1216 AM CDT SUN JUL 19 2015
KSZ002-NEZ080-081-190530-
RAWLINS KS-HITCHCOCK NE-RED WILLOW NE-
1216 AM CDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAWLINS...HITCHCOCK
AND SOUTHWESTERN RED WILLOW COUNTIES UNTIL 1230 AM CDT...
AT 1216 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR TRENTON...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRENTON...CULBERTSON AND STRATTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.
LAT...LON 4000 10062 4000 10074 3996 10074 3991 10118
4023 10130 4035 10099 4035 10092
TIME...MOT...LOC 0516Z 228DEG 18KT 4015 10107
LUNDQUISTSpecial weather statement, Jul 19, 2:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 221 AM CDT SUN JUL 19 2015 KSZ016-190800- GRAHAM KS- 221 AM CDT SUN JUL 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR GRAHAM COUNTY UNTIL 300 AM CDT... AT 220 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF MORLAND...OR 7 MILES WEST OF HILL CITY...MOVING EAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HILL CITY...MORLAND...BOGUE...NICODEMUS AND PENOKEE. LAT...LON 3915 10008 3956 10010 3956 9960 3914 9961 TIME...MOT...LOC 0720Z 266DEG 27KT 3937 9998
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 9:35 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 55 min |
| Jul 18, 9:45 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 60 min |
| Jul 18, 9:54 PM CDT | Special Weather Statement | GLD | Wallace | 51 min |
| Jul 18, 10:06 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 39 min |
| Jul 18, 10:28 PM CDT | Special Weather Statement | GLD | Rawlins, Thomas | 17 min |
| Jul 18, 10:35 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 40 min |
| Jul 18, 10:39 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 47 min |
| Jul 18, 11:08 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 52 min |
| Jul 18, 11:54 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 51 min |
| Jul 19, 12:33 AM CDT | Severe Thunderstorm Warning | GLD | Thomas | 57 min |
| Jul 19, 12:58 AM CDT | Severe Thunderstorm Warning | GLD | Sheridan | 62 min |
| Jul 19, 1:59 AM CDT | Severe Thunderstorm Warning | GLD | Gove | 61 min |
| Jul 19, 2:38 AM CDT | Severe Thunderstorm Warning | GLD | Graham | 52 min |
| Jul 19, 3:01 AM CDT | Flash Flood Warning | GLD | Graham | 3 hr |
| Jul 19, 3:17 AM CDT | Tornado Warning | GLD | Graham | 28 min |
| Jul 19, 3:04 PM CDT | Flash Flood Watch | GLD | Gove, Graham, Greeley, Logan, Sheridan, Sherman and 3 more | 6 hr |
| Jul 19, 6:45 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 60 min |
| Jul 18, 7:49 PM CDT | Special Weather Statement | GLD | Kit Carson | 26 min |
| Jul 18, 8:14 PM CDT | Special Weather Statement | GLD | Washington | 16 min |
| Jul 18, 8:23 PM CDT | Special Weather Statement | GLD | Cheyenne | 22 min |
| Jul 18, 8:29 PM CDT | Special Weather Statement | GLD | Washington | 31 min |
| Jul 18, 8:44 PM CDT | Special Weather Statement | GLD | Cheyenne | 16 min |
| Jul 18, 8:55 PM CDT | Special Weather Statement | GLD | Kit Carson | 20 min |
| Jul 18, 8:58 PM CDT | Special Weather Statement | GLD | Kit Carson, Yuma | 32 min |
| Jul 18, 9:01 PM CDT | Special Weather Statement | GLD | Kiowa | 14 min |
| Jul 18, 9:12 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 37 min |
| Jul 18, 9:22 PM CDT | Special Weather Statement | GLD | Yuma | 23 min |
| Jul 18, 9:25 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 50 min |
| Jul 19, 3:44 PM CDT | Special Weather Statement | GLD | Kit Carson | 31 min |
| Jul 19, 3:48 PM CDT | Severe Thunderstorm Warning | GLD | Kit Carson | 57 min |
| Jul 19, 3:58 PM CDT | Severe Thunderstorm Warning | GLD | Kit Carson | 62 min |
| Jul 19, 4:09 PM CDT | Flash Flood Warning | GLD | Kit Carson | 3 hr |
| Jul 19, 4:14 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 61 min |
| Jul 19, 4:40 PM CDT | Severe Thunderstorm Warning | GLD | Kit Carson | 44 min |
| Jul 19, 4:46 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 59 min |
| Jul 19, 5:02 PM CDT | Flash Flood Warning | GLD | Cheyenne | 3 hr |
| Jul 19, 5:18 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 57 min |
| Jul 19, 5:33 PM CDT | Special Weather Statement | GLD | Kit Carson | 27 min |
| Jul 19, 5:41 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 64 min |
| Jul 19, 5:49 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 56 min |
| Jul 19, 6:11 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 64 min |
| Jul 19, 6:20 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 55 min |
| Jul 18, 10:00 PM CDT | Special Weather Statement | GLD | Dundy | 45 min |
| Jul 18, 10:57 PM CDT | Special Weather Statement | GLD | Hitchcock | 18 min |
| Jul 18, 11:38 PM CDT | Special Weather Statement | GLD | Hitchcock | 22 min |
| Jul 19, 12:02 AM CDT | Special Weather Statement | GLD | Hitchcock | 13 min |
| Jul 19, 12:16 AM CDT | Special Weather Statement | GLD | Hitchcock | 14 min |
Nearby
Special Weather Statements in Kansas, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.